Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Orange oily liquid in stools after taking Alli's diet pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 352 Questions

User :   Hi, I have a problem.
Doctor :   hi
User :   This morning I noticed that when I poop, like an orange liquid comes out too
User :   It looks like oil floating in the water
User :   I was wondering if it's the Alli's diet pills that I've been taking
Doctor :   ok
Doctor :   can you tell me indetail about your problem
User :   Like when I poop
User :   My poop is fine
User :   But this orange oil stuff
User :   Like a liquid
User :   Seperate from my poop, like if I peed it but I don't know if I did or didn't.
Doctor :   ok
User :   I'm just wondering what that is because I've never had that happen to me before and I just started taking the Alli's diet pills
Doctor :   ok
Doctor :   do you hvae any other problems apart from this
User :   Nope
Doctor :   ok
Doctor :   do you have any nausea or vomiting
User :   Nope
Doctor :   where did you dind orange discharge

Doctor :   If any further query we request you to avail the opportunity of LIVE CHAT WITH A DOCTOR 24/7 at our portal WWW.WWWW.WW It will be beneficial for you to become an annual member for an unlimited chat with the doctors whenever and wherever you you need for entire family.Regards, Medical Team, HealthcareMagic.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor